# SDR AALA20020738

- Difficulty date: May 3, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  - FOUND CORROSION ON HORIZONTAL AND VERTICAL LEGS OF MID CARGO LOWER DOOR BEAM.  FORWARD AND AFT STOP BOLT HOLES ARE OUT OF LIMITS AFTER CORROSION REMOVAL.  INSTALLED TWO DOUBLERS AT DOOR BEAM STOP BOLT AREAS PER AARD 53-10-00-16.  (M)
